# SDR DL73E972501

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT DECK EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.
